# SDR AALA201602159017

- Difficulty date: February 14, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 59,564 hours, 21,861 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: E023201
- Condition: Arced
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RAMP REPORTS EXTERNAL POWER RECEPTACLE DAMAGED WITH SIGNS OF ARCING.  REPLACED EXTERNAL POWER RECEPTACLE IAW AMM 24-41-51-000-001-A & 24-41-51-400-001-A.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
